# SDR IPXA2024072973714

- Difficulty date: July 12, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 65B159697
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET,  ATTACH FRONT SPAR OF L/H WING INBD L/E UPPER RIB ILES 338. (REPLACE) REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV.101. INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.101 AND BOEING DWG NO: 65B13921 SH 2 REV:H, 112U2001 SH 5 REV:B.
